# SDR AALA2020021879014

- Difficulty date: February 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 29,760 hours, 11,137 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR SLIDE REMOVED FOR SCHEDULED TIME CHANGE. REPLACEMENT SLIDE WAS FOUND TO BE BAD FROM STOCK AND RETURNED. ORIGINAL SLIDE WAS RE-INSTALLED PER TASK CARD 26L00025010.
